# SDR C2XA11CL082

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 21,059 hours, 16,133 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAD FLT 5867 - THE CREW REPORTED A FUEL SMELL ON APU START.  MAINTENANCE INSPECTED AND TIGHTENED B-NUT ON THE APU FUEL CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD.
